# SDR ASOA20140624138V

- Difficulty date: June 24, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 29,408 hours, 16,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 14520600003
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK TEE FITTING  IS CORRODED AT FRAME 20 JUST AFT OF RAMP ANGLES.  MAINTENANCE BLENDED CORROSION,  AND FOUND TO BE WITHIN LIMITS IAW SRM 53-21-10 ALODINED, PRIMED AND TOPCOATED IAW CPM 51-21-04.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
